Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What could be the cause for swollen testicle and sticky semen?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 1485 Questions
hi, I am 25 yrs young, i am masturbating from last 7-8 years almost daily but from last 6- month i am doing just once in a week. i am also doing yoga excercise for not to masturbate from last 20 days. My problem is if i do not masturbate for 4-5 days my testes getting swollen and feels the pain, so even if i dont want, i have to masturbate. Is this serious problem? Also my semen is less sticky and its color like water. what should i do? please suggest the treatment and diet. Also i am doing Kegel excercise from last 10 days should i continue that?.
Posted Fri, 7 Feb 2014 in Men's Health
Answered by Dr. Saatiish Jhuntrraa 1 hour later
Brief Answer: get ultrasound of scrotum done Detailed Answer: Hello Thanks for choosing WWW.WWWW.WW Masturbation is a normal sexual behavior for self gratification.It is completely safe and causes no physical, mental or sexual side effects, as wrongly believed by many. Doing yoga for any reason is good for health but you are trying to stop a natural and normal urge . In some normal individuals, there is change in size of testis on arousal and increased blood supply may be felt like a mild pain but this is not a disease at all. Still, you get sonography of scrotum to rule out varicocele. Stickiness and colour are not important if the sperms are normal and there is no discomfort otherwise. There is no scientific treatment to increase the viscosity or change the colour of semen. The best diet to take is healthy and balanced diet. Kegel exercise are good to tone up perineal muscles . You can continue to do that but the urge to masturbate comes from brain when there is desire to have sex in the absence of a suitable partner. Hope this is helpful. Any more query is welcome DR SAATIISH JHUNTRRAA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor